# SDR ASAA2023022542253

- Difficulty date: February 25, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 45,468 hours, 13,392 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT1310477
- Condition: Leaking
- Location: #1 Engine
- Part time: 42,537 hours, 14,765 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. ENGINE POWER RUN REQUIRED. GROUNDED - YES. FOUND DRIVE PAD COVER LEAKING. REMOVED AND REPLACED DRIVE PAD O-RING REF B737-800 AMM 72-63-01. FOUND EXCESSIVE OIL IN EXHAUST PLUG. A/C HISTORY SHOWS POSSIBLE BAD FROM STOCK LUBE UNIT. REMOVED AND REPLACED LUBE UNIT WITH REF AMM 79-21-01 UP TO OPS AND LEAK CHECK. OPS AND LEAK CHECK AT #1 ENGINE LUBE UNIT REF AMM 79-21-01 IS GOOD.
